The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 95, Issue 4, 2020
Metadata
 

Free rational points on smooth hypersurfaces
Tim D. Browning and Will Sawin
pp. 635–659
Abstract | Full-Text PDF (322 KB) | Metadata

Essential dimension of representations of algebras
Federico Scavia
pp. 661–702
Abstract | Full-Text PDF (385 KB) | Metadata

The Euler characteristic of Out($F_n$)
Michael Borinsky and Karen Vogtmann
pp. 703–748
Abstract | Full-Text PDF (410 KB) | Metadata

On Borel Anosov representations in even dimensions
Konstantinos Tsouvalas
pp. 749–763
Abstract | Full-Text PDF (269 KB) | Metadata

On the decomposability of mod 2 cohomological invariants of Weyl groups
Christian Hirsch
pp. 765–809
Abstract | Full-Text PDF (464 KB) | Metadata

Involutions and Chern numbers of varieties
Olivier Haution
pp. 811–843
Abstract | Full-Text PDF (376 KB) | Metadata